# SDR ASAA2013072195651

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,387 hours, 7,924 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PNEUMATIC INTERSECT DUCT DAMAGED.  ACFT GROUNDED.  R & R NR 2 INTERSECTION MANIFOLD IAW P/P BUILDUP, FIG 16-1, PG 16 - 25.  LEAK CHECKED GOOD.
